# SDR DALA2018021400885

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE EXTERNAL REPAIR DOUBLER ON THE FUSELAGE SKIN BS  600 - 620, BETWEEN STRINGERS 15 - 16L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. CUT OUT THE DAMAGE, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW  ER/A 556479-14, REV ORIG.
